Per citar aquest document:
On ramification divisors of functions in a punctured compact riemann surface.
Cutillas Ripoll, Pascual

Data: 1989
Resum: Let V be a compact Riemann surface and V’ be the complement in V of a nonvoid finite subset . Let M(V’) be the field of meromorphic functions in V’. In this paper are studied the ramification divisors of the functions in M(V') which have exponential singularities of finite degree at the points of V-V', and one proves, for instante, that if a function in M(V’) belongs to the subfield generated by the functions of this type, and has a finite ramification divisor, it also has a finite divisor. It is also proved that for a given finite divisor δ in V’, the ramification divisors (with a fixed degree) of the functions of the said type whose divisor is δ, define a proper analytic subset of a certain symmetric power of V'.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 163-171, ISSN 0214-1493

Adreça alternativa:
DOI: 10.5565/PUBLMAT_33189_14
DOI: 10.5565/37580

9 p, 304.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-27, darrera modificació el 2017-10-22

   Favorit i Compartir